Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am taking anti tubercular treatment.How can I reduce my weight?

my name is simran kaur . age-24 year, female,married, i am taking anti tubercular treatment i want to reduce my weight my weight is 95 kg according to my height 5 7 my weight is to be 60-70kg ,pls suggest me how to reduce my weight
Asked On : Fri, 21 Jan 2011
Answers:  2 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Welcome to HealthcareMagic

weight is no problem...go for ayurvedic check up...its very easy and u can reduce ur weight upto 3-4 kg within 7 days..
after a gap and maintaining that weight for some time go for another time...thats how u can reduce ur weight...with diet and life style management and not only with medicine or heavy exercises are helpful to raduce any study there are no result with heavy exercises..

Dr.Bhagwan dass
Answered: Fri, 21 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
For the time being my advice to you is to complete your ATT first and then think of loosing weight.As in ayurveda we call TB as kshaya Rog and the reason is reduced immunity that forms ground for tubercular infection.
Dr. Rajesh Lakhanpaul
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor